Calculation of paramagnetic contribution to NMR linewidth

F. Debreczeni, I. Nagypál

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)363-364
Number of pages2
JournalJournal of Magnetic Resonance (1969)
Volume37
Issue number2
DOIs
Publication statusPublished - Jan 30 1980

Cite this

Calculation of paramagnetic contribution to NMR linewidth. / Debreczeni, F.; Nagypál, I.

In: Journal of Magnetic Resonance (1969), Vol. 37, No. 2, 30.01.1980, p. 363-364.

Research output: Contribution to journalArticle

@article{10e39f8dfc88434b9e17a3ad6f8de84d,
title = "Calculation of paramagnetic contribution to NMR linewidth",
author = "F. Debreczeni and I. Nagyp{\'a}l",
year = "1980",
month = "1",
day = "30",
doi = "10.1016/0022-2364(80)90125-0",
language = "English",
volume = "37",
pages = "363--364",
journal = "Journal of Magnetic Resonance (1969)",
issn = "0022-2364",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Calculation of paramagnetic contribution to NMR linewidth

AU - Debreczeni, F.

AU - Nagypál, I.

PY - 1980/1/30

Y1 - 1980/1/30

UR - http://www.scopus.com/inward/record.url?scp=0005967122&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0005967122&partnerID=8YFLogxK

U2 - 10.1016/0022-2364(80)90125-0

DO - 10.1016/0022-2364(80)90125-0

M3 - Article

AN - SCOPUS:0005967122

VL - 37

SP - 363

EP - 364

JO - Journal of Magnetic Resonance (1969)

JF - Journal of Magnetic Resonance (1969)

SN - 0022-2364

IS - 2

ER -